I am recently diagonosed. my syptoms are a shakey right hand and poor hand writing. Sinemet does not seem to be helping either so Im not sure why im taking it. Has anyone had any sucess improving handwriting with physio or anythingelse. I do a lot of writing so this is critical to me.
Have not heard of anything to help with the handwriting, except to experiment with different pen sizes. I'm afraid writing getting smaller and smaller is one of the things that happen with PD. Its a classic symptom.Not helped of course by the shakes.
If your not getting any joy with your meds try and get them reviewed.
It can take a while to get them right. Maybe some one else on here can help.
All the best Annesel
Hello Joco, sorry that I am unable to help re handwriting. I do agree with the previous post that you probably will need to have your meds reviewed if they are not helping. The meds wont help your handwriting though, it appears to be a PD traight unfortunatley.
Welcome to the site, you will learn a lot I am sure from the other people both pwp and carers. Look forward to talking to you on the site. Once again welcome
Hello Joco and welcome. I agree with previous suggestions that your meds need reviewing, and, in my opinion, better medication could help hand writing. When 'switched off', I can't even pick up a pen with my right hand let alone use it, but when 'on' I can write quite well.
One thing I have found is that as my right hand deteriorated, my left improved to compensate, and before I started taking meds I became left handed, even to the extent of writing left handed which was something I could never have done before PD. It wasn't brilliant writing, but was (and is) legible and reasonably presentable.
Medication for me is just Madopar - usually around 12 x 62.5mg daily taken in ones or twos depending on my state!
One of the first things that went wrong with me was my writing as I used to such a lovely writer, it got to the stage that I couldn't even read it, and then my right hand fingers wouldn't work. I was put on ropinorole and I have got it back to an even keel, although when I get tired it goes all wobbly. I agree with everyone else you might have to change medications.
Hope it works out for you.